The Open UniversitySkip to content
 

Classification of regular maps of negative prime Euler characteristic

Breda d'Azevedo, Antonio; Nedela, Roman and Siran, Jozef (2005). Classification of regular maps of negative prime Euler characteristic. Transactions of the American Mathematical Society, 357(10) pp. 4175–4190.

Full text available as:
[img]
Preview
PDF (Not Set) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (242Kb)
URL: http://www.ams.org/tran/2005-357-10/S0002-9947-04-...
DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1090/S0002-9947-04-03622-0
Google Scholar: Look up in Google Scholar

Abstract

We give a classification of all regular maps on nonorientable surfaces with a negative odd prime Euler characteristic (equivalently, on nonorientable surfaces of genus where is an odd prime). A consequence of our classification is that there are no regular maps on nonorientable surfaces of genus where is a prime such that (mod ) and .

Item Type: Journal Article
ISSN: 1088-6850
Extra Information: (First published in Transactions of the American Mathematical Society in volume 357 and number 100, 2005, published by the American Mathematical Society)
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8078
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 05 Dec 2010 05:59
URI: http://oro.open.ac.uk/id/eprint/8078
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk